# SDR NSVA2011233

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD COCKPIT BULKHEAD SKIN IS DENTED & CRACKED JUST I/B OF RADOME UPPER LATCH PIN THRU HOLE.  REFERENCE SAAB STATEMENT 340SDS023248, TD 340-53-11-62 AND MESABA MM409 # 404644 FOR REPAIR DETAILS.
